RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2015, Volume 20, Issue 5, Pages 121–129 (Mi fpm1674)  

This article is cited in 2 scientific papers (total in 2 papers)

Algebraically compact Abelian groups with $\mathrm{UA}$-rings of endomorphisms

O. V. Lyubimtsev

Nizhny Novgorod State University of Architecture and Civil Engineering

Abstract: A ring $K$ is said to be a unique addition ring ($\mathrm{UA}$-ring) if on its multiplicative semigroup $(K, \cdot)$ it is possible to set only one binary operation of $+$ turning $(K, \cdot, +)$ into a ring. We call an Abelian group an $\mathrm{End}$-$\mathrm{UA}$-group if its endomorphism ring is a $\mathrm{UA}$-ring. In this paper, $\mathrm{End}$-$\mathrm{UA}$-groups are found in a class of algebraically compact Abelian groups.

Full text: PDF file (131 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2018, 230:3, 433–438

Bibliographic databases:

UDC: 512.541

Citation: O. V. Lyubimtsev, “Algebraically compact Abelian groups with $\mathrm{UA}$-rings of endomorphisms”, Fundam. Prikl. Mat., 20:5 (2015), 121–129; J. Math. Sci., 230:3 (2018), 433–438

Citation in format AMSBIB
\Bibitem{Lju15}
\by O.~V.~Lyubimtsev
\paper Algebraically compact Abelian groups with $\mathrm{UA}$-rings of endomorphisms
\jour Fundam. Prikl. Mat.
\yr 2015
\vol 20
\issue 5
\pages 121--129
\mathnet{http://mi.mathnet.ru/fpm1674}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3589149}
\transl
\jour J. Math. Sci.
\yr 2018
\vol 230
\issue 3
\pages 433--438
\crossref{https://doi.org/10.1007/s10958-018-3750-z}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1674
  • http://mi.mathnet.ru/eng/fpm/v20/i5/p121

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. S. Chistyakov, “Odnorodnye otobrazheniya smeshannykh modulei”, Chebyshevskii sb., 18:2 (2017), 256–266  mathnet  crossref  elib
    2. D. S. Chistyakov, “Isomorphisms of semigroups of endomorphisms of mixed Abelian groups”, Russian Math. (Iz. VUZ), 62:7 (2018), 47–52  mathnet  crossref  isi
  • Фундаментальная и прикладная математика
    Number of views:
    This page:113
    Full text:38
    References:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020